# SDR SWAA2025091205603

- Difficulty date: August 18, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 45,186 hours, 27,867 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE DOOR 146AR CORRODED ON EXTERNAL SKIN.   HAND BLENDED AND REMOVED CORROSION DAMAGE ON DR PNL 146AR AND CHECKED WITH 10X MAG IAW SRM 52-40-01-1A-5 STEP 2C (1)UT IAW B737 NDT PART 4 51-00-00 PROCEDURE 2. ORIGINAL .120'; REMAINING .114'; LOSS .006'.  MAT THICKNESS IS .120 MAT LOSS IS .006 MAT REMAINING IS .114 IT IS WITHIN LIMITS OF .25 MAX ALLOWABLE IAW 52-40-01-1A-5 STEP 4A FIG 103 DETAIL B.
